# SDR AWXA200500491

- Difficulty date: April 1, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279SP
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK THE LT OUTBOARD FORE-FLAP WAS FOUND DELAMINATED AT THE UPPER AFT OUTBOARD CORNER.  MAINTENANCE CUT OUT DAMAGE ON LT OUTBOARD FORE-FLAP AT UPPER AFT OUTBOARD CORNER BETWEEN WBL 410.11 AND WBL 413.6; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 51-70-10, REPAIR 22 FIG 31.
